# SDR VTZA98227

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 9005EN38
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK/BOS - FLT 6478 - DURING APPROACH AT 1020 HOURS ON 6-29-98, AIRCRAFT MADE A SCHEDULED LANDING AT BOS WITH ONE DISCREPANCY WHICH WAS LT GEAR DOWNLOCK INDICATION FLICKERS ON AND OFF.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED DOWNLOCK SYSTEM AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
